# SDR CA971117004

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 65-A90
- Engine: Pwa PT6A20
- System (JASC): 3340 · Exterior Lighting
- Part: Connectors
- Part number: 32448
- Condition: Burnt
- Location: Lt Landing Light
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IN COMPLYING WITH AIRCRAFT SERVICES MEMO EWS 97-04, FOUND ONE OVERHEATED KNIFE CONNECTOR.  AFFECTED AREA REPLACED WITH RELEASABLE WIRE SPLICE.
